Alert archive / Kentucky / Tornado Warnings in 2020

Tornado Warning 32, NWS Paducah, KY

March 28, 2020Ballard County, McCracken County, Kentucky; Massac County, Illinois

NWS Paducah, KY issued this tornado warning at Mar 28, 2020, 6:42 PM CDT for Ballard County, McCracken County, Kentucky; Massac County, Illinois. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2020, 6:42 PM CDT (23:42 UTC)
Expired
Mar 28, 2020, 7:15 PM CDT
In force
33 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Massac County, IL, Ballard County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 11 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 3:53 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2020-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2020-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-330 J/kg
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

084 
WFUS53 KPAH 282342
TORPAH
ILC127-KYC007-145-290030-
/O.NEW.KPAH.TO.W.0032.200328T2342Z-200329T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
642 PM CDT Sat Mar 28 2020

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Central Massac County in southern Illinois...
  Northwestern McCracken County in western Kentucky...
  Central Ballard County in western Kentucky...

* Until 730 PM CDT.
    
* At 642 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near La Center, moving northeast at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Metropolis, La Center, Kevil and Joppa. 

This includes Interstate 24 in Illinois between Mile Markers 27 and
38.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3702 8897 3713 8905 3733 8870 3719 8858
TIME...MOT...LOC 2342Z 235DEG 27KT 3712 8897 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SP
2 follow-up statements
912 
WWUS53 KPAH 290008
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
708 PM CDT Sat Mar 28 2020

KYC007-145-290018-
/O.CAN.KPAH.TO.W.0032.000000T0000Z-200329T0030Z/
McCracken KY-Ballard KY-
708 PM CDT Sat Mar 28 2020

...THE TORNADO WARNING FOR NORTHWESTERN MCCRACKEN AND CENTRAL BALLARD
COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southern
Illinois...and western Kentucky.

LAT...LON 3715 8875 3718 8880 3721 8889 3722 8889
      3733 8870 3719 8858 3714 8870 3714 8872
TIME...MOT...LOC 0008Z 236DEG 39KT 3729 8865 

$$

ILC127-290030-
/O.CON.KPAH.TO.W.0032.000000T0000Z-200329T0030Z/
Massac IL-
708 PM CDT Sat Mar 28 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
MASSAC COUNTY...
    
At 708 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Dixon Springs, or 9 miles northeast of Metropolis,
moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Metropolis and Joppa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3715 8875 3718 8880 3721 8889 3722 8889
      3733 8870 3719 8858 3714 8870 3714 8872
TIME...MOT...LOC 0008Z 236DEG 39KT 3729 8865 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SP
182 
WWUS53 KPAH 290015
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
715 PM CDT Sat Mar 28 2020

ILC127-290025-
/O.CAN.KPAH.TO.W.0032.000000T0000Z-200329T0030Z/
Massac IL-
715 PM CDT Sat Mar 28 2020

...THE TORNADO WARNING FOR CENTRAL MASSAC COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southern
Illinois...and western Kentucky.

LAT...LON 3715 8875 3718 8880 3721 8889 3722 8889
      3733 8870 3719 8858 3714 8870 3714 8872
TIME...MOT...LOC 0013Z 235DEG 27KT 3732 8859 

$$

SP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 28, 3:15 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Mar 28, 3:15 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
315 PM CDT Sat Mar 28 2020

.SHORT TERM...(Tonight through Tuesday night)
Issued at 315 PM CDT Sat Mar 28 2020

An upper level low over eastern Nebraska this afternoon will lift
ne into the upper Midwest overnight. Associated surface low
pressure will remain in phase. Thunderstorm activity is still
expected to ramp up later afternoon, as a pre-frontal trof moves
into southeast Missouri by 5 or 6 p.m. The trof will push east
through the evening, with scattered to numerous showers and
scattered thunderstorms. Some of the storms may be severe. 0-6 km
shear values should be in the 50-60 kt range, with MUCAPES
1000-1500 J/KG. Damaging wind gusts seems to be the primary
hazard as a possible QLCS type system evolves, along with a
tornado or two, and possibly marginally severe hail. The front
will move east of the area around midnight, bringing an end to all
showers and storms. The rest of the night will be dry, with dry
and breezy conditions lasting into Sunday.

Given we are already in the upper 60s to lower 70s, we maintained
our inherited warmer highs than any blend option. MOS from the EC
and GFS seem more in line. We went with the same trend Sunday given
we will see sun and a west, southwest trajectory, that often times
can push us up over what most numbers show. Highs mid 60s north to
around 70 south. We also went with lower MOS dew points as we will
likely mix out fairly well.

Sky cover will increase late in the day Monday ahead of the next
storm system. The mid-upper level trof will emerge from the
southwest U.S. Monday, and strengthen while bringing Gulf
moisture northward. Rain is expected to reach SE Missouri Monday
evening and then spread through the rest of the CWA overnight.
Widespread showers continue through the day Tuesday. With the
center of the low now expected to pass well to our to the
south,removed lightning chances. Should be more of a
stratiform/overrunning type of event with rain amounts in the .5"
to 1" range over se MO/wrn KY. lesser amounts can be expected the
farther north one travels.

.LONG TERM...(Wednesday through Saturday)
Issued at 315 PM CDT Sat Mar 28 2020

A mainly dry and cool pattern is expected late next week. There is a
slight chance of showers associated with reinforcing shots of cool
air.

The main theme among the ensemble means of both the gfs and ecmwf
has been negative 500 mb height anomalies across the eastern half of
the USA. The models have trended stronger with these anomalies. 850
mb temps have also trended downward. Both ensemble means show 850 mb
temps within a few degrees of zero by next weekend.

Timing of the specific features driving the colder air southward
varies among the models. It appears weak ridging over our area on
Wednesday will be very temporary, but sufficient for dry and mild
weather. Highs will be near 60 Wednesday.

By next weekend, a 500 mb low is forecast to evolve somewhere along
the US/Canadian border east of the Rockies. In the process, a cold
front is likely to be shunted east across our region. This front is
the reason a slight chance pop will be introduced into the forecast
for Thursday through Friday. Temps will cool down behind the front,
with highs Friday and Saturday in the lower to mid 50s. Overnight
lows in the 30s could have some impact on agriculture. Collaboration
with ag weather experts will take place after this warm spell to
determine whether frost headlines would be needed at that point.

&&

.AVIATION...
Issued at 255 PM CDT Sat Mar 28 2020

generally VFR conditions will prevail through 20 UTC, though some
broken decks from 1500-2500 ft could occur. During the
mid/late afternoon and evening, numerous showers and scattered
thunderstorms can be expected to track west to east across the 4
state region. There may be a short period of MVFR conditions with
the activity, with wind gusts 40-50 kts in stronger storms.
Sustained southwest winds today 10 to 20 kts are likely outside of
storms, with gusts to 25-30 kts. A cold front will enter
southeast Missouri around 22/23 UTC, then depart west Kentucky
around 06/08 UTC. Winds will veer more toward the west as a result
and remain gusty.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

SHORT TERM...GM
LONG TERM...MY
AVIATION...GM
Hazardous weather outlook, Mar 28, 3:19 PM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
319 PM CDT Sat Mar 28 2020

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-292030-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
319 PM CDT Sat Mar 28 2020

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms are expected this afternoon and
this evening. Damaging wind will be the main hazard, along with a
chance for a tornado or two. Marginally severe hail is also
possible.

River flooding continues. Monitor statements and forecasts
for details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

Refer to the river flood warnings and statements for the latest
details on continued river flooding.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Mar 28, 4:32 PM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Paducah KY
432 PM CDT Sat Mar 28 2020

ILZ092-MOZ110-111-114-282215-
Alexander IL-Stoddard MO-New Madrid MO-Scott MO-
432 PM CDT Sat Mar 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALEXANDER...SCOTT...NORTH
CENTRAL NEW MADRID AND EAST CENTRAL STODDARD COUNTIES UNTIL 515 PM
CDT...

At 432 PM CDT, Doppler radar was tracking a strong thunderstorm near
Canalou, or 11 miles southeast of Bloomfield, moving northeast at 65
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Sikeston, Scott City, Chaffee, Oran, Miner, Benton, Morehouse,
Morley, Kelso, Essex, Canalou, Olive Branch, Hay-Wood City, Horseshoe
Lake Conservation Area, Thebes, Vanduser, Blodgett, Baker, Diehlstadt
and Commerce.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3678 8989 3722 8965 3725 8949 3727 8951
      3715 8926 3712 8927 3709 8923 3706 8926
      3707 8931 3704 8929 3699 8937 3697 8938
      3697 8941 3693 8947 3691 8947 3691 8950
      3688 8950 3687 8952 3685 8952 3670 8970
TIME...MOT...LOC 2132Z 215DEG 57KT 3680 8976

SP
Special weather statement, Mar 28, 4:48 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Paducah KY
448 PM CDT Sat Mar 28 2020

MOZ109-110-282230-
Butler MO-Stoddard MO-
448 PM CDT Sat Mar 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STODDARD AND SOUTHEASTERN
BUTLER COUNTIES UNTIL 530 PM CDT...

At 448 PM CDT, Doppler radar was tracking a strong thunderstorm over
Chalk Bluff Natural Area, moving northeast at 65 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dexter, Bernie, Bloomfield, Puxico, Essex, Qulin, Fisk, Dudley and
Penermon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3701 9017 3689 8973 3663 8996 3663 9015
      3662 9016 3661 9016 3660 9018 3655 9018
      3654 9021 3653 9021 3652 9022 3650 9022
      3650 9038
TIME...MOT...LOC 2148Z 212DEG 55KT 3649 9024

SP
Special weather statement, Mar 28, 4:54 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Paducah KY
454 PM CDT Sat Mar 28 2020

INZ081-086-087-282230-
Warrick IN-Vanderburgh IN-Gibson IN-
454 PM CDT Sat Mar 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WARRICK...SOUTHEASTERN
GIBSON AND VANDERBURGH COUNTIES UNTIL 530 PM CDT...

At 453 PM CDT, Doppler radar was tracking a strong thunderstorm over
Melody Hill, moving northeast at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Evansville, Princeton, Boonville, Newburgh, Chandler, Fort Branch,
Melody Hill, Haubstadt, Darmstadt, Lynnville, Folsomville, Kasson,
Elberfeld, Somerville and Mackey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3820 8704 3791 8751 3794 8757 3797 8758
      3797 8760 3809 8769 3834 8757 3827 8732
      3825 8732 3824 8730 3823 8730 3823 8717
TIME...MOT...LOC 2153Z 221DEG 38KT 3803 8751

07
Special weather statement, Mar 28, 5:05 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Paducah KY
505 PM CDT Sat Mar 28 2020

INZ088-KYZ019-282245-
Spencer IN-Daviess KY-
505 PM CDT Sat Mar 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR SPENCER AND DAVIESS COUNTIES
UNTIL 545 PM CDT...

At 505 PM CDT, Doppler radar was tracking a strong thunderstorm near
Owensboro, moving northeast at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Owensboro, Rockport, Dale, Grandview, Whitesville, Santa Claus,
Knottsville, St. Joseph, Masonville, Stanley, Eureka, Chrisney, Troy,
Gentryville, Moseleyville and Pleasant Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3791 8698 3790 8699 3790 8691 3784 8691
      3779 8682 3767 8683 3756 8704 3768 8741
      3778 8728 3778 8730 3789 8730 3806 8715
      3805 8709 3812 8707 3812 8702 3820 8702
      3821 8679 3800 8677
TIME...MOT...LOC 2205Z 228DEG 46KT 3772 8719

07
Special weather statement, Mar 28, 5:06 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Paducah KY
506 PM CDT Sat Mar 28 2020

MOZ100-107>109-282245-
Butler MO-Carter MO-Wayne MO-Ripley MO-
506 PM CDT Sat Mar 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...EASTERN
RIPLEY...SOUTHERN WAYNE AND NORTHWESTERN BUTLER COUNTIES UNTIL 545 PM
CDT...

At 505 PM CDT, Doppler radar was tracking a strong thunderstorm near
Budapest, or near Doniphan, moving northeast at 55 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Poplar Bluff, Piedmont, Greenville, Lake Wappapello State Park,
Ellsinore, Williamsville, Hendrickson, Brush Arbor, Budapest,
Milltown, Oxly, Shook, Fairdealing, Grandin and Mill Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3655 9067 3670 9093 3722 9067 3703 9021
TIME...MOT...LOC 2205Z 212DEG 46KT 3672 9081

SP
Special weather statement, Mar 28, 5:45 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Paducah KY
545 PM CDT Sat Mar 28 2020

MOZ109-110-282330-
Butler MO-Stoddard MO-
545 PM CDT Sat Mar 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STODDARD AND
SOUTHEASTERN BUTLER COUNTIES UNTIL 630 PM CDT...

At 544 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chalk Bluff Natural Area, moving northeast at 60 mph. Other strong
storms were in a line from near Dexter and Bernie...to near Qulin.
These storms were also moving northeast at 60 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Dexter, Bernie, Bloomfield, Essex, Qulin, Dudley, Baker and Penermon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Missouri.

LAT...LON 3650 9047 3690 9004 3683 8972 3663 8985
      3663 9015 3660 9018 3655 9018 3654 9021
      3650 9022
TIME...MOT...LOC 2244Z 230DEG 45KT 3650 9025

07

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 5:05 PM CDTSpecial Weather StatementPAHDaviess40 min
Mar 28, 6:18 PM CDTTornado WarningPAHFulton42 min
Mar 28, 6:25 PM CDTSevere Thunderstorm WarningPAHBallard50 min
Mar 28, 6:37 PM CDTSevere Thunderstorm WarningPAHBallard, McCracken38 min
Mar 27, 7:26 PM CDTSpecial Weather StatementPAHWhite34 min
Mar 27, 8:11 PM CDTSpecial Weather StatementPAHPerry19 min
Mar 28, 4:32 PM CDTSpecial Weather StatementPAHAlexander43 min
Mar 28, 5:35 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski40 min
Mar 28, 5:59 PM CDTAreal Flood AdvisoryPAHAlexander, Pulaski, Union2 hr

Nearby

Tornado Warnings in Kentucky, 2020Tornado Warnings in Illinois, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.